Skip to content

Formal first integrals along solutions of differential systems I

Research output: Chapter in Book/Report/Conference proceedingConference contribution

  • Ainhoa Aparicio-Monforte
  • Moulay Barkatou
  • Dr Sergi Simon
  • Jacques-Arthur Weil
We consider an analytic vector field ẋ = X(x) and study whether it may possess analytic first integrals via a variational approach. We assume that one solution Γ  is known and study the successive variational equations along Γ. Constructions of Morales-Ramis-Simo show that coefficients of the Taylor expansions of first integrals arise as rational solutions of the dual linearized variational equation. We show that they also satisfy linear “filter” conditions. Using this, we adapt the algorithms from to design algorithms optimized for this task and demonstrate their use. Part of this work stems from the first author’s PhD thesis .
Original languageEnglish
Title of host publicationISSAC '11
Subtitle of host publicationproceedings of the 36th international symposium on symbolic and algebraic computation
Place of PublicationNew York
PublisherACM
Pages19-26
ISBN (Print)9781450306751
Publication statusPublished - 2011

Related information

Relations Get citation (various referencing formats)

ID: 67175